Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 3, NWS Jackson, MS

January 22, 20184 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jan 22, 2018, 9:18 AM CST for 4 counties in Mississippi. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 22, 2018, 9:18 AM CST (15:18 UTC)
Expired
Jan 22, 2018, 10:00 AM CST
In force
42 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Covington County, MS, Jasper County, MS, Jones County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 80 km from the middle of the area, began a volume at 15:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 22, 9:21 AM CSTTORNADO4 S Taylorsville, MSTREES DOWN ALONG HWY 37.
Jan 22, 9:29 AM CSTTORNADO5 Se Taylorsville, MSTORNADO DAMAGE REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 3.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
414 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

284 
WUUS54 KJAN 221518
SVRJAN
MSC031-061-067-129-221600-
/O.NEW.KJAN.SV.W.0003.180122T1518Z-180122T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
918 AM CST MON JAN 22 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southwestern Jasper County in east central Mississippi...
  Southeastern Smith County in central Mississippi...
  Northeastern Covington County in southeastern Mississippi...
  Northwestern Jones County in southeastern Mississippi...

* Until 1000 AM CST

* At 918 AM CST, a severe thunderstorm was located near Taylorsville,
  or 11 miles northeast of Collins, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* This severe thunderstorm will be near...
  Stringer and Moss around 940 AM CST. 
  Vernon around 950 AM CST. 

Other locations impacted by this severe thunderstorm include Soso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3170 8950 3182 8955 3203 8917 3176 8905
TIME...MOT...LOC 1518Z 246DEG 36KT 3178 8946 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

NF
2 follow-up statements
050 
WWUS54 KJAN 221534
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
934 AM CST MON JAN 22 2018

MSC031-221544-
/O.CAN.KJAN.SV.W.0003.000000T0000Z-180122T1600Z/
Covington MS-
934 AM CST MON JAN 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COVINGTON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3176 8933 3187 8939 3203 8917 3180 8907
TIME...MOT...LOC 1534Z 243DEG 32KT 3183 8932 

$$

MSC061-067-129-221600-
/O.CON.KJAN.SV.W.0003.000000T0000Z-180122T1600Z/
Jasper MS-Smith MS-Jones MS-
934 AM CST MON JAN 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CST
FOR SOUTHWESTERN JASPER...SOUTHEASTERN SMITH AND NORTHWESTERN JONES
COUNTIES...

At 934 AM CST, a severe thunderstorm was located near Stringer,
moving northeast at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

This severe storm will be near...
  Stringer around 940 AM CST. 
  Moss around 945 AM CST. 
  Vernon around 950 AM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3176 8933 3187 8939 3203 8917 3180 8907
TIME...MOT...LOC 1534Z 243DEG 32KT 3183 8932 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

NF
548 
WWUS54 KJAN 221546
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
946 AM CST MON JAN 22 2018

MSC067-129-221556-
/O.CAN.KJAN.SV.W.0003.000000T0000Z-180122T1600Z/
Smith MS-Jones MS-
946 AM CST MON JAN 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SMITH AND
NORTHWESTERN JONES COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore, the warning has been 
cancelled.

LAT...LON 3181 8920 3196 8927 3203 8917 3182 8908
TIME...MOT...LOC 1546Z 245DEG 38KT 3188 8918 

$$

MSC061-221600-
/O.CON.KJAN.SV.W.0003.000000T0000Z-180122T1600Z/
Jasper MS-
946 AM CST MON JAN 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CST
FOR SOUTHWESTERN JASPER COUNTY...

At 946 AM CST, a severe thunderstorm was located near Moss, or near
Stringer, moving northeast at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

This severe storm will be near...
  Vernon around 950 AM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3181 8920 3196 8927 3203 8917 3182 8908
TIME...MOT...LOC 1546Z 245DEG 38KT 3188 8918 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

NF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 5:49 AM CST, 3 hours 29 minutes earlier.

Area forecast discussion, Jan 22, 5:49 AM CST, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
549 AM CST Mon Jan 22 2018

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:
MVFR to IFR flight categories are prevailing across the region as
low clouds have built in. A swath of showers and thunderstorms
continues to push east into the area and will affect all TAF sites
through the remainder of the morning into early afternoon. These
will bring reduced vis and ceilings to each site. GWO/HKS/JAN will
be affect from 12Z through 15Z, GTR/MEI/HBG will be affected
generally from 15Z through 19Z. Clearing will then occur from west
to east with all sites returning to VFR by late afternoon. Winds
will be out of the south initially, switching to the southwest and
then west. Speeds will be around 10kts with some gusts to near
20kts possible outside of thunderstorms. Gusts to near 30kts
possible in thunderstorms. /28/

&&

.DISCUSSION...

Today and tonight...

Showers and some thunderstorms are moving into the western portion
of the forecast area early this morning. As anticipated, much of
this activity has lost its severity as it moved across Louisiana and
into the western portions of my area. This is due to a lesser amount
of instability in place across the region. Water vapor imagery
clearly shows the closed low spinning across central Kansas with the
surface low across the confluence of Missouri/Iowa/Kansas/Nebraska.
A cold front in association with this low is located across western
Arkansas down across the ArkLaTex region and into the Texas Hill
Country. Ahead of this, as noted, were the showers and storms moving
into the eastern portions of Louisiana and Arkansas.

For today, this line of showers and storms will continue to push
east into and through the forecast area. Model guidance, especially
hi-res guidance, continues to show that this activity will remain
sub-severe as it moves through. Much of the hi-res CAM guidance
doesn't show much of an impressive line moving through east of I-55.
Given the time of day this will be moving through across western
portions of the area, expect that much of the activity will remain
just in the form of sub-severe showers and some thunderstorms.
Global models continue to indicate that the better instability will
occur across the far eastern portions of my forecast area and
beyond, with nearing 1000 J/kg of MUCAPE and the better influx of
higher dewpoints. However, it is not completely out of the question
that as the line nears the eastern border of my CWA, there could be
a few strong to isolated severe storms given the fact that there is
ample wind shear available(with deep layer shear depicted to be
around 50kts and lower level shear around 20-30kts). Will make
adjustments to the current marginal risk area in the HWO and
graphics.

Showers and storms should be exiting the east through early
afternoon with clearing skies to follow. Highs today should reach
into the the lower 60s in the Delta to the lower 70s in the Pine
Belt. As the upper system starts to pull off to the east, high
pressure at the surface will move in this evening. Overnight lows
will drop into the upper 30s to around 40. /28/

Tuesday through next Sunday:

Expect dry conditions during the mid to late week along with
seasonal temperatures as zonal flow aloft helps to ensure there are
no temperature extremes. Strong surface high pressure and dry air
will make for sunny days and clear nights that will allow lows to
fall below freezing, especially Wednesday night when the surface
high will be centered over the forecast area helping to create
ideal nocturnal cooling conditions.

Global models are in good agreement on the passage of a significant
polar stream shortwave trough this coming weekend. While rain will
almost surely accompany the frontal passage over the ArkLaMiss
region, a subtropical stream wave moving across the Gulf of Mexico
complicates the QPF pattern as it supports heavy convective rainfall
off the central Gulf coast.  Such a convective complex would tend to
intercept better moisture/instability before it can interact with
the primary front, so will continue to leave out the mention of
thunder in the explicit forecast. It looks like the front should
pass through the region Saturday with seasonably cool temperatures
and dry weather to follow for Sunday. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       71  38  58  33 /  96   3   0   0
Meridian      74  39  57  31 /  82   7   0   0
Vicksburg     71  38  59  32 /  88   2   0   0
Hattiesburg   74  40  60  34 /  79   4   0   0
Natchez       69  39  58  33 /  84   2   0   0
Greenville    66  36  54  32 /  86   2   0   0
Greenwood     68  36  54  30 /  92   3   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

28
Hazardous weather outlook, Jan 22, 4:52 AM CST, 4 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
452 AM CST Mon Jan 22 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>045-047>050-
053>056-059>064-231100-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Warren-
Hinds-Rankin-Scott-Claiborne-Copiah-Simpson-Smith-Jefferson-Adams-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-
452 AM CST Mon Jan 22 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, south central Mississippi, and southwest
Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

MSZ046-051-052-057-058-065-066-072>074-231100-
Kemper-Newton-Lauderdale-Jasper-Clarke-Covington-Jones-Marion-
Lamar-Forrest-
452 AM CST Mon Jan 22 2018

This hazardous weather outlook is for portions of east central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

Isolated strong to severe storms will be possible during the late
morning to early afternoon. Damaging winds will be the main threat
for any stronger storm.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

28

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jan 22, 7:58 AM CST, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Jackson MS
758 AM CST MON JAN 22 2018

MSZ061-221430-
Franklin-
758 AM CST MON JAN 22 2018

...A LINE OF STRONG THUNDERSTORMS PRODUCING HEAVY RAINFALL WILL
AFFECT FRANKLIN COUNTY...

At 757 AM CST, radar indicated strong thunderstorms were located
along a line extending from near Garden City to near Mccall Creek.
Movement was east at 25 mph.

Locations impacted include...
Bude, Kirby, Garden City, Mccall Creek, Little Springs and Meadville.

Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3135 9116 3153 9099 3158 9063 3135 9063
      3135 9098 3134 9099 3135 9102 3134 9103
      3133 9106 3134 9107 3133 9107 3132 9112
TIME...MOT...LOC 1357Z 251DEG 22KT 3137 9108 3155 9068

NF
Special weather statement, Jan 22, 8:12 AM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Jackson MS
812 AM CST MON JAN 22 2018

MSZ055-063>065-221500-
Lawrence MS-Jefferson Davis MS-Covington MS-Simpson MS-
812 AM CST MON JAN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SIMPSON...NORTHERN
LAWRENCE...NORTHWESTERN COVINGTON AND JEFFERSON DAVIS COUNTIES UNTIL
900 AM CST...

At 811 AM CST, Meteorologists were tracking a strong thunderstorm
near Monticello, or 21 miles south of Pinola, moving east at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Arm around 815 AM CST.
  Progress around 820 AM CST.
  Prentiss around 830 AM CST.
  Lone Star and Clem around 840 AM CST.
  Mount Olive around 850 AM CST.
  Collins around 855 AM CST.

Other locations impacted by this storm include New Hebron, Seminary
and Silver Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3172 9020 3187 8967 3184 8965 3178 8965
      3178 8962 3156 8948 3145 9017
TIME...MOT...LOC 1411Z 254DEG 38KT 3159 9009

TW
Special weather statement, Jan 22, 8:13 AM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
813 AM CST MON JAN 22 2018

MSZ037-038-044-045-221500-
Neshoba MS-Attala MS-Leake MS-Winston MS-
813 AM CST MON JAN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LEAKE...
SOUTHEASTERN ATTALA...WINSTON AND NORTHWESTERN NESHOBA COUNTIES UNTIL
900 AM CST...

At 813 AM CST, Meteorologists were tracking a strong thunderstorm
over Zama, or 9 miles north of Edinburg, moving northeast at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Mcmillan around 840 AM CST.
  Louisville around 845 AM CST.
  Millcreek around 855 AM CST.

Other locations impacted by this storm include Noxapater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3278 8940 3302 8953 3312 8932 3311 8932
      3311 8922 3317 8921 3320 8914 3320 8911
      3322 8911 3326 8901 3303 8881 3298 8881
TIME...MOT...LOC 1413Z 242DEG 38KT 3294 8937

TW
Special weather statement, Jan 22, 8:35 AM CST, 43 minutes before
Special Weather Statement
National Weather Service Jackson MS
835 AM CST MON JAN 22 2018

MSZ050-056-221500-
Smith MS-Scott MS-
835 AM CST MON JAN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SMITH AND SCOTT
COUNTIES UNTIL 900 AM CST...

At 834 AM CST, Meteorologists were tracking a strong thunderstorm
near Pulaski, or near Morton, moving northeast at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Homewood around 840 AM CST.
  Forest and Hillsboro around 850 AM CST.
  Harperville around 855 AM CST.
  Steele around 900 AM CST.

Other locations impacted by this storm include Polkville, Lake and
Sebastopol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3213 8972 3217 8973 3236 8973 3242 8974
      3258 8932 3222 8932
TIME...MOT...LOC 1434Z 242DEG 39KT 3229 8965

NF
Special weather statement, Jan 22, 8:57 AM CST, 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
857 AM CST MON JAN 22 2018

MSZ044-045-050-051-221530-
Scott MS-Newton MS-Neshoba MS-Leake MS-
857 AM CST MON JAN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LEAKE...
NORTHWESTERN NEWTON...NORTHEASTERN SCOTT AND SOUTHWESTERN NESHOBA
COUNTIES UNTIL 930 AM CST...

At 857 AM CST, Meteorologists were tracking a strong thunderstorm
over Steele, or near Harperville, moving northeast at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Conehatta around 905 AM CST.
  Prospect around 910 AM CST.
  Dowdville around 915 AM CST.
  Neshoba and Dixon around 920 AM CST.

Other locations impacted by this storm include Walnut Grove and
Sebastopol.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3239 8943 3254 8955 3280 8924 3252 8899
TIME...MOT...LOC 1457Z 239DEG 40KT 3250 8942

NF
Special weather statement, Jan 22, 9:03 AM CST, 15 minutes before
Special Weather Statement
National Weather Service Jackson MS
903 AM CST MON JAN 22 2018

MSZ056-065-066-221530-
Smith MS-Jones MS-Covington MS-
903 AM CST MON JAN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SMITH...NORTHERN
COVINGTON AND NORTHWESTERN JONES COUNTIES UNTIL 930 AM CST...

At 903 AM CST, Meteorologists were tracking a strong thunderstorm
near Mount Olive, or near Collins, moving northeast at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Taylorsville and Hebron around 925 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3163 8967 3174 8972 3194 8940 3171 8929
TIME...MOT...LOC 1503Z 243DEG 35KT 3172 8963

NF

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 3:56 AM CSTSpecial Weather StatementJANBolivar64 min
Jan 22, 4:57 AM CSTSpecial Weather StatementJANIssaquena48 min
Jan 22, 5:04 AM CSTSpecial Weather StatementJANBolivar41 min
Jan 22, 5:27 AM CSTSpecial Weather StatementJANYazoo48 min
Jan 22, 5:30 AM CSTSpecial Weather StatementJANWarren45 min
Jan 22, 5:59 AM CSTSpecial Weather StatementJANCarroll, Holmes61 min
Jan 22, 6:00 AM CSTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren45 min
Jan 22, 6:37 AM CSTSpecial Weather StatementJANMadison53 min
Jan 22, 6:42 AM CSTSpecial Weather StatementJANHinds33 min
Jan 22, 6:57 AM CSTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott48 min
Jan 22, 7:08 AM CSTSpecial Weather StatementJANHinds, Rankin52 min
Jan 22, 7:31 AM CSTSpecial Weather StatementJANLawrence, Lincoln44 min
Jan 22, 7:37 AM CSTSpecial Weather StatementJANLeake38 min
Jan 22, 7:43 AM CSTSpecial Weather StatementJANChoctaw32 min
Jan 22, 7:58 AM CSTSpecial Weather StatementJANFranklin32 min
Jan 22, 8:12 AM CSTSpecial Weather StatementJANCovington, Jefferson Davis, Lawrence48 min
Jan 22, 8:13 AM CSTSpecial Weather StatementJANWinston47 min
Jan 22, 8:35 AM CSTSpecial Weather StatementJANScott25 min
Jan 22, 8:57 AM CSTSpecial Weather StatementJANNeshoba33 min
Jan 22, 9:03 AM CSTSpecial Weather StatementJANCovington27 min
Jan 22, 9:23 AM CSTSpecial Weather StatementJANNeshoba37 min
Jan 22, 9:50 AM CSTTornado WarningJANClarke, Jasper44 min
Jan 22, 10:20 AM CSTSpecial Weather StatementJANJones25 min
Jan 22, 10:32 AM CSTTornado WarningJANKemper, Noxubee15 min
Jan 22, 10:37 AM CSTSpecial Weather StatementJANClarke23 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.